# SDR WVER1221201500007

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 30,468 hours, 24,820 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS 1A, 3A AND 2D HAS CRACKED SEAT PANS.
